# SDR ARWA20050601

- Difficulty date: June 2, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 89,410 hours, 29,641 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Cable
- Condition: Broken
- Location: Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LOCK HARD TO ENGAGE  SUSPECT CABLE BROKEN.  R & R GUST LOCK CABLE RUNNING NR 79A IN ACCORDANCE WITH DC8 M/M 27-70-0.  RIGGED AND OPERATIONAL CHECK FOUND NORMAL IN ACCORDANCE WITH DC8 M/M 27-70-0.
